# SDR SWAA2022040621423

- Difficulty date: December 11, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 695; BETWEEN STR 16R AND 17R; AFT HALF OF STUB FRAME HAS CORROSION ALONG EDGE OF INNER FLANGE / ACCOMPLISHED BLEND REPAIR ON RH LANDING GEAR AFT HALF OF STUB BEAM AT STA 695 BETWEEN STR 16R AND STR 17R IAW EA. 192550 IR AND SWA E.A 1-753-36232 REV IR
